# SDR DL73S040430

- Difficulty date: May 12, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 58,222 hours, 43,621 cycles
- Engine: Pwa JT8D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT FLAP AFT SKIN SEPARATED/DELAMINATED AT IB END.    REPAIRED IAW SRM 51-40-20 FIG 10.
